# SDR COMA0360489

- Difficulty date: October 30, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 18,132 hours, 16,434 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7514785
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5255 NR 1 HYDRAULIC SYSTEM LOW PRESSURE WARNING.  REPLACED SUCTION LINE IN LT PYLON.
